Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 19, NWS Melbourne, FL

March 6, 2016

NWS Melbourne, FL issued this small craft advisory at Mar 6, 2016, 4:01 AM EST. It took effect at Mar 6, 2016, 10:00 AM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Mar 6, 2016, 4:01 AM EST (09:01 UTC)
In effect from
Mar 6, 2016, 10:00 AM EST
Expired
Mar 10, 2016, 4:00 PM EST
In force
4 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

464 
WHUS72 KMLB 060901
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
401 AM EST SUN MAR 6 2016

AMZ555-570-572-575-070115-
/O.NEW.KMLB.SC.Y.0019.160306T1500Z-160307T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
401 AM EST SUN MAR 6 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EST MONDAY. 

* WINDS...INCREASING OUT OF THE NORTH TO 15 TO 20 KNOTS. 

* WAVES/SEAS...5 TO 7 FEET NEARSHORE...6 TO 8 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
234 
WHUS72 KMLB 061952
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
252 PM EST SUN MAR 6 2016

AMZ555-570-572-575-072100-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-160307T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
252 PM EST SUN MAR 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS...NORTH TO NORTHEAST 15 TO 20 KNOTS BECOMING EAST BY
  DAYBREAK MONDAY MORNING.

* WAVES/SEAS...5 TO 6 FEET NEARSHORE...6 TO 8 FEET GULF STREAM AND
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SEDLOCK
224 
WHUS72 KMLB 070900
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EST MON MAR 7 2016

AMZ555-570-572-575-080300-
/O.EXT.KMLB.SC.Y.0019.000000T0000Z-160310T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
400 AM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KNOTS BECOMING EAST.

* WAVES/SEAS...5 TO 6 FEET NEARSHORE...6 TO 8 FEET GULF STREAM 
  AND OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
884 
WHUS72 KMLB 080207
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
907 PM EST MON MAR 7 2016

AMZ555-570-572-575-080930-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-160310T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
907 PM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 6 FEET NEAR SHORE...6 TO 8 FEET GULF STREAM 
  AND OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
147 
WHUS72 KMLB 080901
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
401 AM EST TUE MAR 8 2016

AMZ555-570-572-575-091000-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-160310T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
401 AM EST TUE MAR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...EAST TO SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 6 FEET NEAR SHORE...6 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
978 
WHUS72 KMLB 090909
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
409 AM EST WED MAR 9 2016

AMZ555-570-572-575-102100-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-160310T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
409 AM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET NEAR SHORE...6 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
381 
WHUS72 KMLB 091914
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
214 PM EST WED MAR 9 2016

AMZ570-101500-
/O.EXT.KMLB.SC.Y.0019.000000T0000Z-160310T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
214 PM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET NEAR SHORE...6 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-101500-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-160310T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
214 PM EST WED MAR 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET NEAR SHORE...6 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
294 
WHUS72 KMLB 100954
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
454 AM EST THU MAR 10 2016

AMZ555-572-575-102100-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-160310T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
454 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET NEAR SHORE...6 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-101500-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-160310T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
454 AM EST THU MAR 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 3:21 AM EST, 40 minutes earlier.

Area forecast discussion, Mar 6, 3:21 AM EST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
321 AM EST SUN MAR 6 2016

.DISCUSSION...

...NO SIGNIFICANT RAIN CHANCES UNTIL NEXT WEEKEND...
...POOR TO HAZARDOUS BOATING CONDITIONS STARTING TODAY AND
LASTING SEVERAL DAYS...

TODAY-TONIGHT...
DEEP HI PRES RIDGE CENTERED ALONG THE MS RIVER VALLEY WILL BE THE
DOMINANT WX FEATURE AS ZONAL FLOW ALOFT PUSHES IT STEADILY TOWARD THE
ERN SEABOARD. W/NW FLOW WILL DOMINATE THE H100-H70 LYR THRU THE DAY...
VEERING TO THE E/NE AFT SUNSET AS THE CENTER OF THE RIDGE APPROACHES
THE CAROLINA COAST. THE RIDGE AXIS WILL MAINTAIN A SHARP SUBSIDENCE
INVERSION THRU THE H85-H70 LYR...WHILE SIMULTANEOUSLY PUSHING DRY
STABLE AIR ACRS THE FL PENINSULA. EVNG RAOBS MEASURED PWAT VALUES
BTWN 0.50"-0.75" ACRS CENTRAL/NRN FL...WHILE RAP40 ANALYSIS SHOWS
UPSTREAM H100-H70 MEAN RH VALUES OVER THE GOMEX RUNNING AOB 30PCT.

MCLR SKIES WILL PREVAIL...WHILE THE NRLY WIND COMPONENT KEEPS MAX
TEMPS IN THE L/M70S ALONG AND N OF THE I-4 CORRIDOR...M/U70S TO THE S.
DVLPG ONSHORE FLOW TONIGHT WILL BEGIN TO MODIFY THE DRY AIR ALONG THE
IMMEDIATE COAST WITH READINGS IN THE M50S/L60S. TEMPS STILL ON THE COOL
SIDE W OF I-95 WITH PREDAWN MINS BOTTOMING OUT IN THE U40S/L50S.

MON-FRI...
DEEP LAYER HIGH PRESSURE RIDGE WILL EXTEND ALONG THE ATLANTIC
SEABOARD. 500MB HEIGHTS ARE FORECAST TO RISE TO AROUND 5900 METERS
LATE IN THE WEEK AS WEST COAST TROUGH DIGS INTO MEXICO AND CUTS
OFF. SURFACE RIDGE AXIS TO OUR NORTH WILL PROVIDE AN ONSHORE WIND
FLOW AND STEADILY MODIFY THE AIR MASS. HOWEVER...STRONG SUBSIDENCE
INVERSION WILL LIMIT MOISTURE DEPTH...SO ANY ATLANTIC SHOWERS WILL
BE FEW AND FAR BETWEEN. HENCE...POPS ARE MUCH TOO LOW TO MENTION.
TEMPERATURES LOOK CLOSE TO NORMAL MON THEN HIGHS WILL RISE TO
AROUND 80 EVERYWHERE BY MID WEEK WITH MID 80S FOR THE INTERIOR.

NEXT WEEKEND...
THE MODELS HAVE BEEN SHOWING CUT OFF LOW OVER MEXICO LIFTING
NORTHEAST WHILE DAMPENING OUT...BUT WITH ENOUGH HEIGHT FALLS
OCCURRING LOCALLY TO INTRODUCE POPS INTO THE FORECAST. THE 00Z
GFS SHOWED A HIGH MOISTURE BAND MOVING ACROSS ESPECIALLY SAT
NIGHT INTO SUNDAY WITH PRECIPITABLE WATER VALUES 1.5 TO 1.75
INCHES. GFS MOS POPS ARE BELOW 20 PERCENT SAT AND RISE TO 30
PERCENT SUNDAY. WITH ANOMALOUS LATE WEEK RIDGING AND THE FACT
THAT THE 00Z ECMWF CAME IN DRY...WOULD NOT FAVOR GOING ABOVE
MOS...BUT THE MODEL BLEND DID JUST THAT. FOR NOW...WILL GO WITH
20-30 PERCENT CHANCES SAT...RISING TO 40 PERCENT SUNDAY.
TEMPERATURES WILL CONTINUE ABOVE NORMAL.

&&

.AVIATION...THRU 07/12Z
SFC WINDS: THRU 06/14Z...W/NW 4-7KTS. BTWN 06/14Z-06/17Z...BCMG N 10-
13KTS WITH OCNL SFC G18-22KTS. BTWN 06/23Z-07/02Z...BCMG NE 4-7KTS.

VSBYS/WX/CIGS: VFR ALL SITES.

&&

.MARINE...
TODAY-TONIGHT...BOATING CONDITIONS TO DETERIORATE AS A LARGE HI PRES
RIDGE BUILDS ACRS THE MS RIVER VALLEY EN ROUTE TO THE CAROLINA COAST.
THE LCL PGRAD WILL TIGHTEN AS THE RIDGE CENTER PUSHES ACRS THE DEEP/MID
SOUTH...GENERATING A MODERATE TO FRESH NRLY BREEZE TODAY...VEERING TO
THE E/NE OVERNIGHT. SEAS BUILDING TO 5-7FT BY MIDDAY...THEN TO 6-8FT
BY LATE AFTN...UP TO 9FT IN THE GULFSTREAM OVERNIGHT AS THE DVLPG ERLY
FETCH PUSHES LONG PD SWELL ENERGY INTO THE E FL COAST.

MON-THU...HIGH PRESSURE CENTERED ALONG THE CAROLINA COAST WILL
ONLY NUDGE SLIGHTLY OFFSHORE THROUGH THE PERIOD. BREEZY EAST FLOW
MON WILL GRADUALLY VEER TO SOUTHEAST BY WED-THU. WIND WAVES
EXPECTED 4-5 FEET AND WITH THE LONG FETCH OF ONSHORE WINDS...A
FRESH SWELL AROUND 10 SECONDS WILL KEEP SEAS AROUND 7 FEET THROUGH
MID WEEK. EXPECT SEVERAL DAYS WITH EXERCISE CAUTION OR ADVISORY
CONDITIONS.

&&

.FIRE WEATHER...
TODAY...BRISK NRLY SFC/TRANSPORT FLOW WILL GENERATE A DRY AIR
ADVECTION PATTERN THAT WILL ALLOW AFTN RH VALUES TO DROP BLO 35PCT
FOR 4-6HRS OVER THE INTERIOR COUNTIES. RH VALUES OVER THE COASTAL
COUNTIES EXPECTED TO REMAIN BTWN 35-40PCT. MIXING HEIGHTS BTWN 4-
5KFT WILL COMBINE WITH THE NRLY WINDS TO GENERATE GOOD TO VERY GOOD
DISPERSION CONDITIONS.

GIVEN FORECAST CONDITIONS FOR TODAY...RH...WIND...INCREASING ERC
VALUES...INSTANTANEOUS RED FLAG CRITERIA MAY COME INTO PLAY BUT IT
WILL BE MARGINAL. AT PRESENT...DO NOT PLAN FOR A RED FLAG WARNING.

MON-THU...ONSHORE FLOW WILL MODIFY THE DRY AIR MASS. NO LOW RH IS
FORECAST...BUT NO SIGNIFICANT RAINFALL IS FORECAST EITHER. WINDS
WILL OCCASIONALLY BE GUSTY 15-20 MPH ESPECIALLY ALONG THE COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  55  74  56 /   0   0   0   0
MCO  77  53  78  57 /   0   0   0   0
MLB  72  58  75  60 /   0   0   0   0
VRB  74  58  77  60 /   0   0   0   0
LEE  76  52  78  56 /   0   0   0   0
SFB  74  53  76  57 /   0   0   0   0
ORL  76  53  77  57 /   0   0   0   0
FPR  73  58  76  59 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 PM EST MONDAY
     FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20-60 NM.

&&

SHORT TERM...BRAGAW
LONG TERM....LASCODY
Hazardous weather outlook, Mar 5, 9:47 PM EST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
947 PM EST SAT MAR 5 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-060800-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
947 PM EST SAT MAR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A HIGH PRESSURE RIDGE WILL STRENGTHEN AS IT DRIFTS SLOWLY FROM
THE EASTERN SEABOARD INTO THE WESTERN ATLANTIC EARLY NEXT WEEK.
FRESH EAST TO SOUTHEAST WINDS AND BUILDING SEAS WILL RESULT IN
POOR TO HAZARDOUS BOATING CONDITIONS THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

15

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:55 AM ESTRip Current StatementMLBVolusia15 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.